# SDR HEEA955263

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406EH
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- System (JASC): 2432 · Battery/Charger System
- Part: Can Assy
- Part number: 40155002
- Condition: Paint Peel
- Location: Battery
- Component: 3055401C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY INSPECTED BY ACCESSORY SHOP AND FOUND PAINT SEPARATING FROM CASE.
